# SDR SIMA1561

- Difficulty date: June 4, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Part serial: A2842
- Condition: Inoperative
- Location: Avionics Rack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3059 - AVIONIC SMOKE LIGHT ON IN-FLIGHT.  PUT ON MEL.  C/A - 6-5-00 REMOVED AND REPLACED AVIONICS RACK SMOKE DETECTOR IAW SAAB AMM 26-13-05.  OPS CHECK GOOD.  (X)
